# SDR AALA202206206643

- Difficulty date: June 13, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N843NN
- Make and model: Boeing 737823
- Aircraft serial: 30906
- Aircraft time: 35,014 hours, 14,358 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53014
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND HORIZONTAL STABILIZER RIB CRACKED, LOCATED AT STABILIZER STA 92.70, THIRD STIFFENER FROM THE FRONT SPAR. REPLACED RIB PER AARD 55-10-00-2 AND DRAWING 182A5301.
